Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizzy spells and ear ache?

Hi ive been having dizzy spells and my breathing goes funny when my dizziness occurs, feeling lethargic and getting the shakes occasionally! And both ears are aching I was a smoker but haven t smoked for 5 days now due to my breathing going funny! And I am slightly over weight! My symptoms seem to me like it could be diabetes, high blood pressure, athsma, vertigo, ear infection or tonsillitis!
Thu, 6 Feb 2020
Report Abuse
Cardiologist 's  Response
Hello,

Your symptoms are suggestive of an inner ear disorder. For this reason, I would recommend consulting with an ENT specialist for a physical exam and performing labyrinthine tests. It is also necessary to closely monitor your blood pressure values and checking thyroid hormone levels for possible thyroid gland dysfunction.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tonsillitis


What causes dizzy spells and ear ache?

Hello, Your symptoms are suggestive of an inner ear disorder. For this reason, I would recommend consulting with an ENT specialist for a physical exam and performing labyrinthine tests. It is also necessary to closely monitor your blood pressure values and checking thyroid hormone levels for possible thyroid gland dysfunction. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Ilir Sharka, Cardiologist